Vol. 12, No. 4, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 4, 547–726
Issue 3, 367–546
Issue 2, 185–365
Issue 1, 1–184

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
The classification of involutions and symmetric spaces of modular groups

Marc Besson and Jennifer Schaefer

Vol. 12 (2019), No. 4, 565–583
DOI: 10.2140/involve.2019.12.565

The involutions and the symmetric spaces associated to the family of modular groups of order 2m are explored. We begin by analyzing the structure of the automorphism group and by establishing which automorphisms are involutions. We conclude by calculating the fixed-point group and symmetric spaces determined by each involution.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

modular 2-group, symmetric spaces, automorphisms, involutions
Mathematical Subject Classification 2010
Primary: 20D15, 53C35
Received: 6 July 2017
Revised: 21 August 2018
Accepted: 30 October 2018
Published: 16 April 2019

Communicated by Kenneth S. Berenhaut
Marc Besson
Mathematics Department
University of North Carolina at Chapel Hill
Chapel Hill, NC
United States
Jennifer Schaefer
Department of Mathematics and Computer Science
Dickinson College
Carlisle, PA
United States